Ask an expert
Question

18 Feb 2009

period on triphasil
hi doc i started the pill on the 22nd of dec 2008. this is my second month on triphasil. ive been expriencing break thru bleeding for the past 2 months it would start abt a week b4 my period is due. my question is the 1st month i had my period on triphasil it came after i took my 5th red pill it was a heavy period nw im on the 2nd month and im taking my 5th red pill today the problem is my period is very light mainly a few cloths. should i be worried or is this normal on the pill?

thanx in advance for your reply
Answer 419 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Periods are lighter on the Pill. Give it a bit longer and see if the breakthrough bleeding resolves.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18661 votes
Vote